Arkiv for Matematik, 2012

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (19 articles)

Volume 51, Issue 1

[1] Noise correlation bounds for uniform low degree functions

Per Austrin Department of Computer Science, University of Toronto Elchanan Mossel University of California, Berkeley, 367 Evans Hall, Berkeley, CA, U.S.A.

Combinatorics Optimization and Control mathscidoc:1701.06003

Arkiv for Matematik, 51, (1), 29-52, 2010.8
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Volume formula for a ℤ_{2}-symmetric spherical tetrahedron through its edge lengths

Alexander Kolpakov Departement für Mathematik, Universität Freiburg Alexander Mednykh Sobolev Institute of Mathematics, Novosibirsk State University Marina Pashkevich Department of Mathematics and Mechanics, Novosibirsk State University

Symplectic Geometry mathscidoc:1701.34001

Arkiv for Matematik, 51, (1), 99-123, 2010.8
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Asymptotic porosity of planar harmonic measure

Jacek Graczyk Department of Mathematics, University of Paris XI Grzegorz Świa̧tek Department of Mathematics and Information Sciences, Warsaw University of Technology

Classical Analysis and ODEs mathscidoc:1701.05004

Arkiv for Matematik, 51, (1), 53-69, 2010.9
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Simplicity of eigenvalues in Anderson-type models

Sergey Naboko Department of Mathematical Physics, Institute of Physics, St. Petersburg State University Roger Nichols Department of Mathematics, University of Missouri Günter Stolz Department of Mathematics, University of Alabama at Birmingham

Algebraic Topology and General Topology mathscidoc:1701.02006

Arkiv for Matematik, 51, (1), 157-183, 2010.10
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Calculation of local formal Fourier transforms

Adam Graham-Squire Department of Mathematics, High Point University

Algebraic Geometry Spectral Theory and Operator Algebra mathscidoc:1701.01017

Arkiv for Matematik, 51, (1), 71-84, 2011.2
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A new generalization of the Lelong number

Aron Lagerberg Department of Mathematics, Chalmers University of Technology and University of Göteborg

Complex Variables and Complex Analysis mathscidoc:1701.08009

Arkiv for Matematik, 51, (1), 125-156, 2010.8
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the$h$-triangles of sequentially ($S$_{$r$}) simplicial complexes via algebraic shifting

Mohammad Reza Pournaki Department of Mathematical Sciences, Sharif University of Technology Seyed Amin Seyed Fakhari Department of Mathematical Sciences, Sharif University of Technology Siamak Yassemi School of Mathematics, Statistics and Computer Science College of Science, University of Tehran

Algebraic Geometry Algebraic Topology and General Topology mathscidoc:1701.01018

Arkiv for Matematik, 51, (1), 185-196, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Verdier specialization via weak factorization

Paolo Aluffi Mathematics Department, Florida State University

Algebraic Geometry K-Theory and Homology mathscidoc:1701.01019

Arkiv for Matematik, 51, (1), 1-28, 2010.10
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 51, Issue 2

[1] Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}

Tongzhu Li Department of Mathematics, Beijing Institute of Technology Xiang Ma LMAM, School of Mathematical Sciences, Peking University Changping Wang LMAM, School of Mathematical Sciences, Peking University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.10010

Arkiv for Matematik, 51, (2), 315-328, 2011.4
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An extension property of the Bourgain–Pisier construction

Jesús Suárez de la Fuente Department Mathematics, Escuela Politécnica

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12023

Arkiv for Matematik, 51, (2), 363-369, 2011.4
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the Carleson duality

Tuomas Hytönen Department of Mathematics and Statistics, P.O. Box 68 (Gustaf Hällströms gata 2b), Helsingfors universitet, Finland Andreas Rosén Department of Mathematics, Linköpings universitet

Analysis of PDEs mathscidoc:1701.03025

Arkiv for Matematik, 51, (2), 293-313, 2011.4
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An improved Riemann mapping theorem and complexity in potential theory

Steven R. Bell Mathematics Department, Purdue University

Complex Variables and Complex Analysis mathscidoc:1701.08010

Arkiv for Matematik, 51, (2), 223-249, 2011.10
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 196 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Biharmonic PNMC submanifolds in spheres

Adina Balmuş Faculty of Mathematics, “Al. I. Cuza” University of Iaşi Stefano Montaldo Dipartimento di Matematica e Informatica, Università degli Studi di Cagliari Cezar Oniciuc Faculty of Mathematics, “Al. I. Cuza” University of Iaşi

Differential Geometry mathscidoc:1701.10011

Arkiv for Matematik, 51, (2), 197-221, 2011.10
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}

Irena Majcen Mathematisches Institut, Alpeneggstrasse 22, Bern, Switzerland

Differential Geometry Geometric Analysis and Geometric Topology Statistics Theory and Methods mathscidoc:1701.10012

Arkiv for Matematik, 51, (2), 329-343, 2012.1
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An essay on Bergman completeness

Bo-Yong Chen Department of Mathematics, Tongji University

TBD mathscidoc:1701.333179

Arkiv for Matematik, 51, (2), 269-291, 2011.4
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Duality and distance formulas in spaces defined by means of oscillation

Karl-Mikael Perfekt Centre for Mathematical Sciences, Lund University

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12024

Arkiv for Matematik, 51, (2), 345-361, 2011.6
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 169 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Encomplexed Brown invariant of real algebraic surfaces in ℝ$P$^{3}

Johan Björklund Department of Mathematics, Uppsala University

Algebraic Geometry mathscidoc:1701.01020

Arkiv for Matematik, 51, (2), 251-267, 2011.8
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Asymptotics for the size of the largest component scaled to “log$n$” in inhomogeneous random graphs

Tatyana S. Turova Centre for Mathematical Sciences, Lund University

Information Theory Optimization and Control Probability mathscidoc:1701.19001

Arkiv for Matematik, 51, (2), 371-403, 2012.1
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved